# SDR SWIA202002248804

- Difficulty date: December 12, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT STRAP AT F.S 559 LBL 27-47   (C-CHECK) RO 2/20/2020   REMOVED AND REPLACED OLD STRAP WITH NEW STRAP AT FS559 LBL 27-47 IAW STS EA.
